# SDR C2XA11CL205

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 19,581 hours, 15,539 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 30,133 hours, 22,506 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE310011
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 30,133 hours, 22,506 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

GSP FLT 2243 THE CREW REPORTED A COMMANDED NR 2 ENGINE SHUTDOWN DUE TO HIGH ITT.  THE AIRCRAFT RETURNED TO GSP AND LANDED WITHOUT FURTHER INCIDENT.  SUPPLEMENT TO FOLLOW.
